| Model Number |
MT22719-BLU |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.
Event or Problem Description
Dexcom was made aware on (b)(6) 2017, to claim no audio output on (b)(6) 2017.There was no report of any injury or medical intervention.No additional event or patient information is available.Data was requested/confirmed but further investigation cannot be performed to confirm the problem and determine the root cause of the reported issue.The device has been received for evaluation.A follow-up report will be submitted once the evaluation is complete.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The receiver was returned for evaluation.The device was visually inspected and no defects were found.A "try it" manual test was performed and speaker did not sound.The reported event of no audio output was confirmed.The root cause was determined to be a defective speaker.